Certain features of the energy spectrum of oceanic turbulence
Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 828-831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_4_a23,
author = {R. V. Ozmidov},
title = {Certain features of the energy spectrum of oceanic turbulence},
journal = {Doklady Akademii Nauk},
pages = {828--831},
year = {1965},
volume = {161},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a23/}
}
R. V. Ozmidov. Certain features of the energy spectrum of oceanic turbulence. Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 828-831. http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a23/